Anabolics
Search More Than 6,000,000 Posts
Results 1 to 17 of 17
  1. #1
    Nickster#1's Avatar
    Nickster#1 is offline Banned
    Join Date
    Jul 2004
    Location
    Need to know basis.
    Posts
    703

    Help....I cant get it up!!! Is it the deca??

    I am doing sust at 500mg a week, prop at 150 a week, deca at 300mg a week. I just hooked up with this little lady, she is fukking hot, and I put it to her real nice last week, but the last few times we have been together, I get hard for a few minutes and then it just fukking goes away. She thinks its her, and I tell her its not. I really like this girl and I need to do something. I did do viagra the other night and it worked great for the first couple hours, but then she woke up a little later and wanted more, but fuk me if I couldnt get it up. Help me out guys. I never have had this problem before. I am going to add tren to my cycle next week. Will this aggravate my situation? What can I do? Does cialis really work for 36 hours? I NEED HELP..... NO SMART ASS FLAMES EITHER, I AM SERIOUSLY FREAKING OUT.......help me out fellas.

  2. #2
    Swifto's Avatar
    Swifto is offline Banned- Scammer!
    Join Date
    Oct 2004
    Location
    Anywhere...
    Posts
    15,737
    that wil b "deca d1ck"! cialis does work for a long time, i kno ppl that hav done it and hav been very impressed wit its results, u could up the test??

  3. #3
    Nickster#1's Avatar
    Nickster#1 is offline Banned
    Join Date
    Jul 2004
    Location
    Need to know basis.
    Posts
    703
    Quote Originally Posted by bigswiftos
    that wil b "deca d1ck"! cialis does work for a long time, i kno ppl that hav done it and hav been very impressed wit its results, u could up the test??
    I am doing 650 mg test a week and 300mg deca a week. You think its deca dick? If so, will upping my test help?

  4. #4
    JdFlex's Avatar
    JdFlex is offline Senior Member
    Join Date
    Jul 2004
    Location
    CT
    Posts
    1,158
    What week of your cycle are you in? I've heard the effects of test to increase your libido and get you hard every minute of the day decrease toward the end of the cycle. That happens with me. Hornieness and hard-ons peak around week 6 and they're back to normal aroun week 8-9. I don't think upping the test is a solution. 300mg of Deca isn't a high dose. I would try cialis. I've never used it, but from the posts I've read on here, it does work for 36 hours. I would take it every time you are gonna be around her just so you're prepared in case you have to spring into action.

  5. #5
    fitnessNY's Avatar
    fitnessNY is offline Senior Member
    Join Date
    Feb 2004
    Location
    NYC
    Posts
    1,929
    I am on 700 mg test abd 450 deca . Your test dose should be ok. I would try cialis.

  6. #6
    Swifto's Avatar
    Swifto is offline Banned- Scammer!
    Join Date
    Oct 2004
    Location
    Anywhere...
    Posts
    15,737
    wots ur cycle history? dont up the test as 650mg is fairly high, get some cialis and some HCG and that should sort it, how long thru ur cycle r u?

  7. #7
    Dimes's Avatar
    Dimes is offline Senior Member
    Join Date
    Oct 2004
    Location
    Puerto Rico
    Posts
    1,136
    Try cialis out.

  8. #8
    Join Date
    Oct 2004
    Location
    Minneapolis
    Posts
    623
    Hey bro...not tryin to p*ss on your gate or anything here, but there's a possibility...like you had inquired in your post...that adding tren might make it worse, but if you hook into the cialis...It's not gonna matter. Happy humping.

  9. #9
    Nickster#1's Avatar
    Nickster#1 is offline Banned
    Join Date
    Jul 2004
    Location
    Need to know basis.
    Posts
    703
    Thanks guys for your input. I just did a blast of hcg a few minutes ago and seeing my boss today (he is a doctor) and will get a script for cialis. I am in my 8th week of this cycle and it is my first one. Seeing very nice results. When I get my libido back on track, I will feel much better. This is a little scary as I have never had this problem. Cialis it is......

  10. #10
    Imdealnjuice is offline Banned
    Join Date
    Nov 2004
    Location
    East Coast
    Posts
    74
    Its def. deca dick.

  11. #11
    Swifto's Avatar
    Swifto is offline Banned- Scammer!
    Join Date
    Oct 2004
    Location
    Anywhere...
    Posts
    15,737
    make sure u PCT ia perfect so the problem is solved as quicly as possible, (nolva, clomid, creatine and tribulas)

  12. #12
    Magnum II's Avatar
    Magnum II is online now Associate Member
    Join Date
    Aug 2004
    Location
    Midwest
    Posts
    276
    Nickster,

    I've experienced the same thing at different points into a deca /test cycle.
    Cialis is great--even though it claims to work for 36 hours, I've found I have to take one every day if I'm gonna give back-to-back performances

    I've also found that I need Proviron throughout a deca/test cycle. It's helped tremendously. 25mg in the morn / 25 mg in the evening and I probably could do without the Cialis...but, what the heck. The Proviron helps with arousal and the Cialis keeps the blue steel going. Can't beat the combination.

    Good luck bro

  13. #13
    Mesomorphyl's Avatar
    Mesomorphyl is offline Smart Ass Member
    Join Date
    Jun 2004
    Location
    Pissing on saluu
    Posts
    7,024
    cialis 20mg every 48 hours and up that test 100 mg per week.

  14. #14
    Swifto's Avatar
    Swifto is offline Banned- Scammer!
    Join Date
    Oct 2004
    Location
    Anywhere...
    Posts
    15,737
    talk to the doc about ur "little problem" (jk) they kno best wen it comes to things like this, also bumping the test up may halp as ur in week 8 fairly close to the end of ur cycle, just hope it doesnt increase sides

  15. #15
    BARLAW is offline New Member
    Join Date
    Oct 2004
    Posts
    13
    Are u using any anti-e's?. I'm just wondering if the cause could be excessive estrogen built up from the aromatization of the sust. I have read that excessive estrogen can cause loss of libido and impotence. Maybe someone in this forum with more experience than me can tell you more about this possibility.

  16. #16
    Pork Chop is offline Member
    Join Date
    Sep 2003
    Posts
    594
    deca d1ck for me only set in a couple weeks AFTER discontinuation.

  17. #17
    Hed
    Hed is offline Registered User
    Join Date
    Apr 2004
    Posts
    1,381
    It also could be a lot of mental stuff. YOu know you are taking deca , and you know the common 'deca d|ck' symptom, so maybe after one bad night you are mentally telling yourself that you have it, and your body reacts the same way.

    After a few Cialis's and some nice humpin, you should be back to your full self!

    GOod luck man.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •